Table of Contents
Journal of Probability
Volume 2014, Article ID 852481, 6 pages
http://dx.doi.org/10.1155/2014/852481
Research Article

Hitting Times of Walks on Graphs through Voltages

1Electrical and Computer Engineering Department, The University of New Mexico, Albuquerque, NM 87131, USA
2Department of Computational Science and Statistics, Simón Bolívar University, Caracas 1080A, Venezuela

Received 6 January 2014; Accepted 25 April 2014; Published 20 May 2014

Academic Editor: Bernardo Coutinho dos Santos

Copyright © 2014 José Luis Palacios et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. G. Doyle and J. L. Snell, Random Walks and Electrical Networks, The Mathematical Association of America, Washington, DC, USA, 1984.
  2. A. K. Chandra, P. Raghavan, W. L. Ruzzo, R. Smolensky, and P. Tiwari, “Electrical resistance of a graph captures its commute and cover times,” in Proceedings of the 21st Annual ACM Symposium on Theory of Computing, pp. 574–586, Seattle, Wash, USA, May 1989. View at Scopus
  3. P. Tetali, “Random walks and the effective resistance of networks,” Journal of Theoretical Probability, vol. 4, no. 1, pp. 101–109, 1991. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Xu and S. T. Yau, “An explicit formula of hitting times for random walks on graphs,” http://arxiv.org/abs/1312.0065.
  5. D. Aldous and J. Fill, Reversible Markov Chains and Random Walks on Graphs, 2013, http://statistics.berkeley.edu/people/david-aldous.
  6. J. L. Palacios and P. Tetali, “A note on expected hitting times for birth and death chains,” Statistics and Probability Letters, vol. 30, pp. 119–125, 1996. View at Google Scholar
  7. L. H. Pearce, “Random walks on trees,” Discrete Mathematics, vol. 30, no. 3, pp. 269–276, 1980. View at Google Scholar · View at Scopus
  8. C. Haiyan and Z. Fuji, “The expected hitting times for graphs with cutpoints,” Statistics and Probability Letters, vol. 66, no. 1, pp. 9–17, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. J. L. Palacios, “On hitting times of random walks on trees,” Statistics and Probability Letters, vol. 79, no. 2, pp. 234–236, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. P. Tetali, “An extension of Foster's network theorem,” Combinatorics, Probability and Computing, vol. 3, pp. 421–427, 1994. View at Google Scholar